# SDR AALA20030392

- Difficulty date: April 2, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N70529
- Make and model: Doug DC-9-82
- Aircraft serial: 49921
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, CEILING PANEL EMERGENCY EXIT LIGHT ABOVE CATWALK IN AFT SECTION INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRING AT PLUG.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
